# SDR YENA2025072800779

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 68,216 hours, 24,439 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#773, BOS-AUA. "FUMS EVENT IN CABIN ON DESCENT BELOW 10000 BY FLIGHT ATTENDANTS MIDDLE OF CABIN RW 6-14 ( PACKS ) LEFT AND RIGHT FAN COWLS OPENED FOR MX; (RESOLVED ON W/O: 1428717 TASKCARD: NR-00002) REF TSI 589904. AFTER APU INSP AND REPLACEMENT OF HEPA FILTERS, RAN PACKS FOR MORE THAN 1 HOUR. THIS CLEARS THE MDDR. MX-4 UPDATED, PLACARDS REMOVED.
